# SDR COMA0760628

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 29,803 hours, 26,291 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5531 - STALL FAIL CAUTION MESSAGE EN ROUTE TO LGA.  AIRCRAFT LANDED SAFELY.  PERFORMED STALL PROTECTION SYSTEM RESET.  OPS CHECK GOOD.
